# SDR CA971219004

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 369A10045
- Condition: Broken
- Location: M/R Blade
- Part time: 3,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST-FLIGHT INSPECTION, A BROKEN BLADE PIN WAS FOUND ON THE YELLOW BLADE.  THE FOLDING BLADE PIN HAD STAYED TOGETHER. NO DAMAGE TO THE MAIN ROTOR BLADE ON THE LEAD LAG LINKS.
